MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp SmartPump Dual Channel; Tourniquet, Pneumatic

Stryker Instruments-a division of Stryker Corp SmartPump Dual Channel; Tourniquet, Pneumatic
Catalog Number 5920011000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: increase in pressure.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices were received.Evaluation findings (results/components) 1 device: electrical/electronic component problem identified / tube 1 device: no device problem found / part/component/sub-assembly term not applicable product disposition 2 devices: serviced and returned to customer.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99376.On 2/24/2026 stryker instruments discontinued the practice of filing mdrs for complaints related to decrease in pressure for devices registered under kcy product code in according to fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.No new mdrs will be filed for this malfunction.
 
Event or Problem Description
No change.

Brand Name
SmartPump Dual Channel
Common Device Name
Tourniquet, Pneumatic
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key23369356
Report Number3015967359-2025-99376
Device Sequence Number8894284
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date04/01/2026
07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown